# SDR CALA2023101303037

- Difficulty date: October 10, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N16709
- Make and model: Boeing 737724
- Aircraft serial: 28779
- Aircraft time: 79,014 hours, 28,388 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701100
- Part serial: 290454
- Condition: Inoperative
- Location: M1669/ R/H Overw
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK EMERGENCY BATTERY PACK M1669 NEEDS REPLACED REF HAE CO GSO NR 9282056 REMOVED AND REPLACED EMERGENCY LIGHT BATTERY M1669 RH OVERWING EXIT REF B737-700 AMM 33-51-06-960-805. EMERGENCY LIGHT BATTERY PACK CHECKS GOOD.
